# SDR SWAA2021092823305

- Difficulty date: September 27, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 11,347 hours, 25,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER BAG BROKE OVERHEAD EMERGENCY EXIT SIGN AT MID CABIN. / RESECURED OVERRHEAD EMERGENCY EXIT SIGN AT MID CABIN PER SIP.
